# SDR AALA990148

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT TEE-CAP CRACKED STATION 1156 PERMANENT REPAIR REQUIRED AT 22985 CYCLE.  INSTALLED REPAIR PER PRING SR10530073 RT SIDE (PERMANENT REPAIR).  (M)
